# SDR SWAA2013040814502

- Difficulty date: April 4, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 33,260 hours, 19,286 cycles
- Engine: Cfmint CFM567B22
- Engine time: 2,584 hours, 1,507 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 875703
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, E
- Precautionary procedure: A

## Discrepancy

IN FLIGHT SHUTDOWN/AIR TURNBACK/DECLARED EMERGENCY.  NR 2 ENGINE FAILED AT FL 360 IN CLIMB WITH HIGH VIBRATION.  REMOVED AND REPLACED NR 2 ENGINE ASSY AS PER MT.
